# SDR R61A201311171162

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 24,673 hours, 18,344 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE L1 DOOR INDICATION ON THE MAIN FLIGHT DISPLAY WAS FLICKERING.  ACFT RETURNED TO GATE.   MAINTENANCE INSPECTED AND FOUND DOOR CLOSED PROPERLY.  MAINTENANCE PLACED INDICATION ON MEL IAW AMM.  ACFT IS GOOD FOR SERVICE.
